MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.295
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id and weight were not provided for reporting.Date of event is unknown.Exact date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was report that the patient had original surgery sometime in (b)(6) 2017 for treatment of a left femur fracture.Patient was implanted with one (1) cannulated trochanteric fixation nail advanced (tfna), one (1) helical blade and one (1) distal locking screw.On an unknown date post-operative, patient presented with the helical blade implant cutting out of the femur neck bone.On (b)(6) 2017, surgeon removed all implants and revised the patient to a femur plate and screws.It was reported that no fragments were generated during implant removal.Revision surgery was completed successfully with no time delay.Patient was reported in stable condition.Concomitant devices reported: 11 mm/130 mm cannulated trochanteric fixation nail advanced (part# 04.037.142s, lot# unknown, quantity 1).Tfn-advanced screw (part# unknown, lot# unknown, quantity 1).This report is for one (1) tfna helical blade 95 mm.This is report 1 of 1 for (b)(4).

Brand Name
TFNA HELICAL BLADE 95MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7147807
Report Number2939274-2017-50441
Device Sequence Number19118763
Product Code HSB
UDI-Device Identifier10886982099006
UDI-Public(01)10886982099006(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.295
Device Catalogue Number04.038.295
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR